# SDR RJEF20160621001

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 49,490 hours, 21,165 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Part serial: 242080
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF FLIGHT, THE ACFT LOST THE AIR SPEED INDICATION ON CAPTAIN´S SIDE, THE TAKEOFF WAS ABORTED AND RETURNED TO THE GATE FOR MAINTENANCE.  NO AIR SPEED INDICATION ON CAP SIDE, RTO, BRAKE TEMPERATURE 420 DEGREES C".  MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IAW TSM 34-13-81-810-812-A, REPLACED THE PITOT PROBE 1, FIN 9DA1, IAW AMM 34-11-15 PB401, PERFORMED TESTS WITH NORMAL RESULTS.  ADDITIONALLY IT WAS PERFORMED AMM 05-51-16, PB601 REGARDING BRAKE EMERGENCY APPLICATION OR OVERHEAT, FOUND NORMAL CONDITION.  THE ACFT WAS RETURNED TO SERVICE.
